Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 19, 2011, 4:07 PM MDT for Chouteau County, Hill County, Liberty County, Montana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 4:07 PM MDT (22:07 UTC)
- Expired
- Jul 19, 2011, 4:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Hill County, MT, Liberty County, MT
The radar
The Great Falls radar (KTFX), 109 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 4:20 PM MDT | TSTM WND GST 65 | 17 W Big Sandy, MT | PUBLIC ESTIMATES WIND GUST OF 65 MPH OR GREATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3005 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
563 WUUS55 KTFX 192207 SVRTFX MTC015-041-051-192245- /O.NEW.KTFX.SV.W.0050.110719T2207Z-110719T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 407 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... SOUTHWESTERN HILL COUNTY IN NORTH CENTRAL MONTANA... SOUTHEASTERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 445 PM MDT * AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 21 MILES NORTH OF FORT BENTON...MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTH CENTRAL CHOUTEAU...SOUTHWESTERN HILL AND SOUTHEASTERN LIBERTY COUNTIES. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY WITH THIS STORM. HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED IN WESTERN CHOTEAU COUNTY WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4853 11070 4840 11016 4800 11075 4810 11097 TIME...MOT...LOC 2206Z 216DEG 27KT 4813 11077 $$ SUK
1 follow-up statement
077 WWUS55 KTFX 192242 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 442 PM MDT TUE JUL 19 2011 MTC015-041-051-192252- /O.EXP.KTFX.SV.W.0050.000000T0000Z-110719T2245Z/ CHOUTEAU MT-HILL MT-LIBERTY MT- 442 PM MDT TUE JUL 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY... SOUTHWESTERN HILL AND NORTH CENTRAL CHOUTEAU COUNTIES WILL EXPIRE AT 445 PM MDT... RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 4853 11070 4840 11016 4800 11075 4810 11097 TIME...MOT...LOC 2242Z 216DEG 27KT 4835 11053 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:27 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 19, 2:27 PM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 227 PM MDT TUE JUL 19 2011 .DISCUSSION... THIS AFTERNOON THROUGH THURSDAY EVENING...FORECAST STILL ON TRACK FOR AN ACTIVE EVENING OF THUNDERSTORMS ACROSS THE REGION. SHARP UPPER LEVEL TROF CURRENTLY CENTERED ALONG WA/OR/ID BORDER CONTINUES TO MAKE STEADY EASTWARD PROGRESS...WITH ITS SURFACE COLD FRONT IN FAR WESTERN MT. THE FRONT SHOULD CROSS THE CONTINENTAL DIVIDE DURING THE EARLY EVENING HRS. INITIAL THUNDERSTORM ACTIVITY HAS ALREADY DEVELOPED OVER PARTS OF CENTRAL MT BUT IS NOT OVERLY STRONG AT THIS TIME AS DRY AIR ALOFT IS LIMITING STORM DEVELOPMENT. HOWEVER...THE APPROACHING FRONT/UPPER TROF WILL BRING IN ADDITIONAL MOISTURE AND FAVORABLE WIND SHEAR FOR STRONG TO SEVERE STORMS THIS EVE ACROSS A LARGE PART OF THE FORECAST AREA. MAIN THREATS WILL BE LARGE HAIL AND STRONG-TO-DAMAGING WINDS. WITH THE LATER ARRIVAL OF THE COLD FRONT...STORMS WILL LIKELY CONTINUE UNTIL MIDNIGHT OR LATER OVER ERN PORTIONS OF THE FORECAST AREA (FERGUS/BLAINE COUNTIES). FORECAST MODELS ARE IN GOOD AGREEMENT THAT THE UPPER TROF WILL SWEEP INTO ERN MT OVERNIGHT...BRINGING DRIER AND MUCH COOLER CONDITIONS FOR WED. A FEW RESIDUAL RAINSHOWERS WILL BE POSSIBLE ALONG THE HILINE TOMORROW MORNING BUT SHOULD DISSIPATE BY MIDDAY. HIGH TEMPERATURES TOMORROW WILL BE 15-20 DEGREES COOLER THAN TODAY...PROVIDING A WELCOME BREAK FROM THE HEAT. WEAK HIGH PRESSURE WILL MOVE INTO THE NRN ROCKIES ON THURS...WITH JUST A SLIGHT CHANCE FOR SHOWERS ALONG THE ROCKY MTN FRONT. TEMPS WILL WARM SLIGHTLY TO THE LOW-MID 80S OVER THE PLAINS AND VALLEYS AND THE LOW 70S IN THE MTNS. WARANAUSKAS THURSDAY NIGHT THROUGH TUESDAY...MEDIUM RANGE PERIOD BEGINS WITH AN UPPER TROF EXTENDING FROM WESTERN ALBERTA BACK ACROSS THE PACIFIC NORTHWEST. SHORT WAVE ENERGY ROTATING OUT FROM THE BASE OF THE TROF WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS TO THE AREA ON THURSDAY NIGHT AND FRIDAY. THE UPPER TROF LIFTS OUT ON SATURDAY WITH RISING HEIGHTS IN ITS WAKE. THIS WILL USHER IN A RELATIVELY DRY AND WARM PERIOD FOR SUNDAY AND MONDAY. BY TUESDAY...ANOTHER UPPER TROF WILL DIG ALONG THE WEST COAST. SOUTHWEST FLOW ALOFT WILL INCREASE OVER THE AREA AS THE UPPER RIDGE GETS NUDGED EAST. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND BEGIN TO INCREASE IN AREAL COVERAGE. COOLER AIR IN THE WAKE OF THE UPPER TROF PASSAGE FRIDAY WILL KEEP TEMPERATURES BELOW SEASONAL AVERAGES. A WARMING TREND WILL COMMENCE OVER THE WEEKEND WITH READINGS CLIMBING ABOVE SEASONAL AVERAGES SUNDAY AND THROUGH THE FIRST PART OF NEXT WEEK. && .AVIATION... UPDATED 1740Z. AN UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE REGION THROUGH 06Z WEDNESDAY. A COLD FRONT MOVING EAST THROUGH THE AREA WILL TRIGGER SHOWERS AND THUNDERSTORMS OVER THE ROCKY MOUNTAIN FRONT AND FAR SOUTHWEST MONTANA AFTER 20Z. THESE STORMS WILL EVENTUALLY SPREAD EAST THROUGH THE REMAINDER OF THE AREA. EXPECT SHOWERS AND THUNDERSTORMS TO APPROACH KHLN AND KCTB AROUND 22Z...KGTF AND KLWT AROUND 00Z...KHVR AND KBZN AFTER 01Z. SOME OF THE STORMS WILL HAVE STRONG AND GUSTY WINDS. EXPECT MOST OF THE SHOWERS AND THUNDERSTORMS TO EXIT THE REGION BY 06Z. OUTSIDE OF THE STORMS VFR CONDITIONS ARE EXPECTED. WINDS WILL BECOME GUSTY ACROSS THE AREA WITH GUST OF 25 TO 30 KTS AFTER 22Z. WINDS COULD POSSIBLY GUST UP TO 40 KTS ACROSS NORTH CENTRAL MONTANA AFTER 10Z WEDNESDAY. LANGLIEB && .FIRE WEATHER... WITH THE POTENTIAL FOR STRONG/SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS DESCRIBED IN THE DISCUSSION ABOVE...SOME OF THESE STORMS WILL LIKELY PRODUCE STRONG ERRATIC WINDS...AS LOW LEVELS REMAIN VERY WARM AND DRY TODAY. HOWEVER...THERE IS SIGNIFICANT MID LEVEL MOISTURE AND PRECIPITABLE WATER AMOUNTS OF 0.75 TO 1.25 INCHES ASSOCIATED WITH THESE STORMS. THIS WILL MAKE BOTH WET AND DRY THUNDERSTORMS POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. WITH MANY FUELS STILL NOT AT CRITICAL STATUS AND FIRE DANGER MOSTLY MODERATE...AM NOT ANTICIPATING RED FLAG CONDITIONS. HOWEVER...FINER FUELS HAVE BECOME QUITE DRY AND ISOLATED FIRE STARTS CANNOT BE RULED OUT...ESPECIALLY FROM HELENA SOUTH...BUT THE POTENTIAL FOR WET THUNDERSTORMS WILL HELP MITIGATE ANY SMALL FIRE STARTS. WILL THEREFORE HEADLINE THE POTENTIAL FOR THE WET/DRY THUNDERSTORM MIX...BUT WILL NOT ISSUE ANY RED FLAG HIGHLIGHTS AT THIS TIME. HOWEVER...WILL ENCOURAGE DAY SHIFT TO ASK LOCAL FIRE OFFICIALS THEIR OPINIONS OF THE SITUATION TODAY. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 53 77 50 80 / 60 10 10 20 CTB 52 72 50 74 / 60 10 10 20 HLN 51 79 49 82 / 50 10 10 20 BZN 48 80 46 86 / 50 10 10 20 WEY 41 69 41 74 / 40 20 10 20 DLN 46 77 47 81 / 50 10 10 20 HVR 58 78 52 82 / 80 20 10 20 LWT 53 74 50 79 / 60 20 10 20 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WARANAUSKAS LONG TERM...EMANUEL AVIATION...LANGLIEB WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 19, 5:11 AM MDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 511 AM MDT TUE JUL 19 2011 MTZ008>015-044>055-201200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 511 AM MDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WIND GUSTS AND LARGE HAIL. SOME OF THESE STORMS MAY ALSO PRODUCE BRIEF HEAVY RAINFALL...ESPECIALLY OVER THE PLAINS OF CENTRAL AND NORTH CENTRAL MONTANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND THIS EVENING BY THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. REPORTS OF FLASH FLOODING OR SEVERE WEATHER...INCLUDING STRONG WIND GUSTS AND LARGE HAIL...WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jul 19, 3:14 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
314 PM MDT TUE JUL 19 2011
MTZ011-013-192200-
CHOUTEAU MT-HILL MT-
314 PM MDT TUE JUL 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HILL AND
NORTHEASTERN CHOUTEAU COUNTIES UNTIL 400 PM MDT...
AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTH OF GERALDINE...OR 23 MILES EAST OF
FORT BENTON...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROCKY BOY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4829 10954 4813 10954 4769 11014 4781 11035
4838 10970
TIME...MOT...LOC 2114Z 219DEG 40KT 4782 11016
SUKSpecial weather statement, Jul 19, 3:34 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 334 PM MDT TUE JUL 19 2011 MTZ011-013-045-192215- CHOUTEAU MT-HILL MT-LIBERTY MT- 334 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIBERTY... SOUTHWESTERN HILL AND WESTERN CHOUTEAU COUNTIES UNTIL 415 PM MDT... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF THE KNEES...OR 19 MILES NORTHWEST OF FORT BENTON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN CHOUTEAU COUNTY... RURAL NORTHERN CHOUTEAU COUNTY... RURAL SOUTHERN LIBERTY COUNTY... RURAL SOUTHWESTERN HILL COUNTY... RURAL SOUTHEASTERN LIBERTY COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4847 11079 4835 11047 4784 11095 4793 11119 TIME...MOT...LOC 2134Z 209DEG 31KT 4797 11100 SUK
Local storm report, Jul 19, 3:53 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
353 PM MDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 11 N CARTER 47.93N 110.98W
07/19/2011 E1.25 INCH CHOUTEAU MT TRAINED SPOTTER
&&
SUKSpecial weather statement, Jul 19, 4:01 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 401 PM MDT TUE JUL 19 2011 MTZ011-013-045-192245- CHOUTEAU MT-HILL MT-LIBERTY MT- 401 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIBERTY... SOUTHWESTERN HILL AND WESTERN CHOUTEAU COUNTIES UNTIL 445 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES SOUTHEAST OF BIG SANDY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4847 11079 4835 11047 4784 11095 4793 11119 TIME...MOT...LOC 2201Z 220DEG 53KT 4795 10963 SUK
Special weather statement, Jul 19, 4:02 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 402 PM MDT TUE JUL 19 2011 MTZ011-013-047-192245- BLAINE MT-CHOUTEAU MT-HILL MT- 402 PM MDT TUE JUL 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN HILL... EASTERN CHOUTEAU AND CENTRAL BLAINE COUNTIES UNTIL 445 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES SOUTHEAST OF BIG SANDY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LLOYD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4864 10898 4848 10870 4783 10960 4795 10980 TIME...MOT...LOC 2203Z 220DEG 53KT 4797 10960 SUK
Local storm report, Jul 19, 4:06 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
406 PM MDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND GST FAIRFIELD 47.62N 111.98W
07/19/2011 E40 MPH TETON MT PUBLIC
BRIEF HEAVY RAINFALL ALONG HIGHWAY 200 NEAR FAIRFIELD
&&
WILLIAMSONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:59 PM MDT | Special Weather Statement | TFX | 31 min | |
| Jul 19, 1:51 PM MDT | Special Weather Statement | TFX | Cascade | 54 min |
| Jul 19, 2:23 PM MDT | Special Weather Statement | TFX | 37 min | |
| Jul 19, 3:13 PM MDT | Special Weather Statement | TFX | Blaine | 47 min |
| Jul 19, 3:14 PM MDT | Special Weather Statement | TFX | Chouteau | 46 min |
| Jul 19, 3:34 PM MDT | Special Weather Statement | TFX | Chouteau | 41 min |
| Jul 19, 4:01 PM MDT | Special Weather Statement | TFX | Chouteau | 44 min |
| Jul 19, 4:02 PM MDT | Special Weather Statement | TFX | Blaine | 43 min |
| Jul 19, 4:14 PM MDT | Special Weather Statement | TFX | Fergus | 46 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.